Alert archive / Ohio / Gale Watches in 2011
Gale Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Apr 19, 2011, 4:23 AM EDT. It took effect at Apr 20, 2011, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 4:23 AM EDT (08:23 UTC)
- In effect from
- Apr 20, 2011, 6:00 AM EDT
- Expired
- Apr 20, 2011, 4:41 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
121 WHUS71 KCLE 190823 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 423 AM EDT TUE APR 19 2011 LEZ142>146-191630- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-110420T1000Z/ /O.NEW.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 423 AM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH FOR ALL OF LAKE ERIE FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET AND A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. A GALE WATCH IS IN EFFECT FOR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND AND WAVES TODAY THROUGH WEDNESDAY WILL CREATE HAZARDOUS CONDITIONS...ESPECIALLY TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. LARGER BOATS SHOULD MONITOR THE POTENTIAL GALE FORCE WINDS ON WEDNESDAY. LOW WATER CONDITIONS COULD ALSO DEVELOP ON WEDNESDAY. && $$ LEZ162>166-191630- /O.NEW.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 423 AM EDT TUE APR 19 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH FOR ALL OF LAKE ERIE FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-147>149-167>169-191630- /O.NEW.KCLE.GL.A.0003.110420T1500Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 423 AM EDT TUE APR 19 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH FOR ALL OF LAKE ERIE FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 40 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
000 WHUS71 KCLE 191355 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EDT TUE APR 19 2011 LEZ147>149-192200- /O.EXA.KCLE.SC.Y.0009.000000T0000Z-110420T1000Z/ /O.EXT.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 AM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL CONTINUE THIS AFTERNOON AND TONIGHT. THIS WILL CAUSE WAVES TO BUILD TO 3 TO 5 FEET AND A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 40 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ142>146-192200- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110420T1000Z/ /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 955 AM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS AND WAVES: NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS TODAY. THIS WILL CAUSE WAVES TO BUILD TO 5 TO 7 FEET AND A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. A GALE WATCH IS IN EFFECT FOR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND AND WAVES TODAY THROUGH WEDNESDAY WILL CREATE HAZARDOUS CONDITIONS...ESPECIALLY TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. LARGER BOATS SHOULD MONITOR THE POTENTIAL GALE FORCE WINDS ON WEDNESDAY. LOW WATER CONDITIONS COULD ALSO DEVELOP ON WEDNESDAY. && $$ LEZ061-167>169-192200- /O.EXT.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 955 AM EDT TUE APR 19 2011 ...GALE WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE GALE WATCH IS NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 40 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ162>166-192200- /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 955 AM EDT TUE APR 19 2011 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
917 WHUS71 KCLE 191919 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EDT TUE APR 19 2011 LEZ142>149-200330- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110420T1000Z/ /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 PM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS AND WAVES: EASTERLY WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHERLY TONIGHT. WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. A GALE WATCH IS IN EFFECT FOR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND AND WAVES TODAY THROUGH WEDNESDAY WILL CREATE HAZARDOUS CONDITIONS...ESPECIALLY TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. LARGER BOATS SHOULD MONITOR THE POTENTIAL GALE FORCE WINDS ON WEDNESDAY. LOW WATER CONDITIONS COULD ALSO DEVELOP ON WEDNESDAY. && $$ LEZ061-162>169-200330- /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 319 PM EDT TUE APR 19 2011 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
427 WHUS71 KCLE 200146 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 946 PM EDT TUE APR 19 2011 LEZ142>149-201000- /O.CON.KCLE.SC.Y.0009.000000T0000Z-110420T1000Z/ /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 946 PM EDT TUE APR 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING. * WINDS AND WAVES: EASTERLY WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHERLY OVERNIGHT. WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. A GALE WATCH IS IN EFFECT FOR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WIND AND WAVES TODAY THROUGH WEDNESDAY WILL CREATE HAZARDOUS CONDITIONS...ESPECIALLY TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. LARGER BOATS SHOULD MONITOR THE POTENTIAL GALE FORCE WINDS ON WEDNESDAY. LOW WATER CONDITIONS COULD ALSO DEVELOP ON WEDNESDAY. && $$ LEZ061-162>169-201000- /O.CON.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 946 PM EDT TUE APR 19 2011 ...GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM 6 AM EDT WEDNESDAY THROUGH WEDNESDAY EVENING. * WINDS WILL SHIFT TO SOUTHWEST AND WEST ON WEDNESDAY AND INCREASE TO 35 KNOT GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
977 WHUS71 KCLE 200841 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 441 AM EDT WED APR 20 2011 LEZ142>146-201645- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-110421T0800Z/ /O.CAN.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 441 AM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WATCH IS CANCELLED... A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM THURSDAY FOR LAKE ERIE FROM MAUMEE BAY TO WILLOWICK. * WINDS WILL SHIFT TO SOUTHWEST AND WEST THIS MORNING AND INCREASE TO 30 KNOTS. WAVES WILL BUILD TO OVER 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ147>149-201645- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-110421T2000Z/ /O.CAN.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 441 AM EDT WED APR 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... ...GALE WATCH IS CANCELLED... A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM THURSDAY FOR LAKE ERIE FROM WILLOWICK TO RIPLEY NEW YORK. * WINDS WILL SHIFT TO SOUTHWEST THIS MORNING AND INCREASE TO 30 KNOTS BY THIS AFTERNOON. WAVES WILL BUILD TO OVER 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS WILL EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ061-162>169-200945- /O.CAN.KCLE.GL.A.0003.110420T1000Z-110421T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 441 AM EDT WED APR 20 2011 ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WATCH. WINDS WILL SHIFT TO SOUTHWEST AND WEST TODAY AND INCREASE TO 30 KNOTS. THE SUSTAINED WINDS SHOULD STAY BELOW GALE FORCE. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Apr 19, 3:46 AM EDT, 37 minutes earlier.
Area forecast discussion, Apr 19, 3:46 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT TUE APR 19 2011
.SYNOPSIS...
A STATIONARY FRONT JUST SOUTH OF THE REGION WILL LIFT NORTH AS A
WARM FRONT TONIGHT. LOW PRESSURE WILL MOVE NORTHEAST INTO SOUTHERN
LOWER MICHIGAN THIS EVENING AND FORCE A COLD FRONT TO MOVE THROUGH
THE AREA WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD EAST INTO THE
REGION WEDNESDAY NIGHT INTO THURSDAY AND THEN OFF THE EAST COAST BY
FRIDAY. ANOTHER WARM FRONT WILL MOVE NORTHEAST TOWARD THE AREA
FRIDAY AFTERNOON AND FRIDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS CONTINUE TO MOVE NORTHEAST TOWARD THE AREA THIS MORNING IN
ASSOCIATION WITH AN ELEVATED WARM LAYER AND MOISTURE RIDING UP AND
OVER THE COLD LAYER AT THE SURFACE. THUNDERSTORM ACTIVITY REMAINS
CONFINED TO JUST SOUTH OF THE AREA AT THIS TIME AND WE ANTICIPATE
THE BULK OF IT SHOULD REMAIN THERE THROUGH MUCH OF THE DAY.
THE STRONG SURGE OF MOISTURE ALONG WITH THE SHOWER ACTIVITY MOVING
INTO THE AREA AT THIS TIME COULD CAUSE SOME PROBLEMS WITH EXCESSIVE
RAINFALL AND RISING RIVERS AND STREAMS. WE WILL HOLD OFF ON ISSUING
ANY FLOOD WATCHES FOR NOW DUE TO THE HEAVIER SHOWERS NOT TRAINING
OVER THE SAME LOCATIONS. MAY BE ABLE TO GET A BETTER LOOK AT THE
FLOODING POTENTIAL LATER TODAY AS NEXT WAVE OF SHOWERS AND
THUNDERSTORMS DEVELOP FOR THIS EVENING AND TONIGHT.
TEMPERATURES WILL HAVE A FAIRLY TIGHT GRADIENT TODAY AS NORTHEAST
FLOW OF WIND OCCURS OFF LAKE ERIE INTO NORTHWEST OHIO. TEMPERATURES
WILL STRUGGLE TO GET OUT OF THE 40S IN NORTHWEST OHIO AND ALONG THE
IMMEDIATE SHORELINE DUE TO THE COLD WATERS OF THE LAKE. FURTHER
INLAND...I AM LOOKING AT TEMPERATURES RISING INTO THE LOWER 60S IN
THE EXTREME SOUTH TO MID AND UPPER 50S ACROSS INLAND NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
AS MORE CONVECTION DEVELOPS TONIGHT...THERE STILL REMAINS THE THREAT
THAT STREAMS AND RIVERS COULD RISE CLOSE TO OR OUT OF THEIR BANKS.
IT WILL TAKE LOCALLY HEAVY AMOUNTS OF RAIN TO CAUSE PROBLEMS. THE
STRENGTHENING LOW LEVEL JET SUPPORTING ONGOING SHOWERS AND
THUNDERSTORMS COULD PRODUCE SOME LOCALIZED AREAS OF 1 TO 2 INCH
RAINFALL AMOUNTS. WILL CONTINUE TO MONITOR THIS SITUATION FOR
POSSIBLE FLOOD WATCHES LATER IN THE DAY.
TONIGHT COULD GET INTERESTING AS WARM FRONT PUSHES NORTH OF THE AREA
FOR A SHORT PERIOD OF TIME. THIS WILL ALLOW THE CONVECTION THAT
CONTINUES TO OCCUR ACROSS THE SOUTH TO MOVE INTO OUR AREA. AT THIS
TIME...THE FORECAST AREA STILL REMAINS UNDER A SLIGHT RISK FOR
SEVERE THUNDERSTORMS. A MODERATE RISK IS EXPECTED JUST SOUTHWEST OF
THE AREA.
MODEL SOUNDINGS STILL SUPPORT THE POTENTIAL FOR GOOD ROTATION IN ANY
THUNDERSTORMS THAT DEVELOP ALONG THE WARM FRONTAL BOUNDARY.
THEN...AS FRONT LIFTS NORTH OF THE AREA...FLOW BECOMES
UNIDIRECTIONAL FROM THE SURFACE ON UP REDUCING THE THREAT FOR
DIRECTIONAL SHEAR. SPEED SHEAR STILL EXISTS WITH 55 TO 60 KNOT JET
OVER THE FORECAST AREA BETWEEN ABOUT 2K AND 5K FEET ABOVE THE
SURFACE. POTENTIAL IS THAT SOME OF THE THUNDERSTORMS COULD BRING
THOSE STRONGER WINDS DOWN TO THE SURFACE.
SURFACE DEW POINTS EXPECTED TO SURGE INTO THE LOWER TO MIDDLE 50S
TONIGHT BEHIND THE WARM FRONT. TEMPERATURES WILL LIKELY STAY IN THE
MIDDLE 50S FOR LOWS AS WELL TONIGHT.
MODELS ALL SUGGEST THAT COLD FRONT WILL RACE EAST ACROSS THE AREA
STARTING AT 12Z AND BEING EAST OF THE AREA BY ABOUT 18Z. THIS WILL
CONSIDERABLY LIMIT THE HIGH TEMPERATURES FOR WEDNESDAY.
ACTUALLY...DROPPED MAX TEMPERATURES BACK DUE TO THE FAST PACE OF THE
COLD FRONT.
HIGH PRESSURE BUILDS IN RATHER QUICKLY AND TRIES TO BRING AN END TO
THE PRECIPITATION TO THE AREA FROM WEST TO EAST. I WILL KEEP SOME
LINGERING SHOWER ACTIVITY IN THE EAST DUE TO THE COLD AIR ADVECTION
AND LAKE EFFECT WEDNESDAY NIGHT. OTHERWISE...ALL AREAS SHOULD BE DRY
BY THURSDAY.
ANOTHER PROBLEM TO DEAL WITH ON WEDNESDAY IS THE STRONG GRADIENT
DEVELOPING IN THE WAKE OF THE COLD FRONT. AS WINDS INCREASE BEHIND
THE COLD FRONT...THERE IS THE POSSIBILITY THAT WE WILL NEED TO ISSUE
A WIND ADVISORY. WINDS SUSTAINED AROUND 24 KNOTS POSSIBLE WITH
HIGHER GUSTS.
A WARM FRONT WILL PUSH NORTHEAST TOWARD THE REGION FRIDAY AND THIS
WILL SPREAD SOME PRECIPITATION BACK INTO THE AREA. I DECIDED THAT
SINCE TEMPERATURES HAVE A CHANCE TO GET QUITE CHILLY IN THE EAST
THAT THERE COULD BE SOME WET SNOW MIXING IN WITH THE RAIN.
OTHERWISE...REST OF THE FORECAST AREA SHOULD REMAIN JUST SHOWERS.
AS WARM FRONT SURGES FORWARD THURSDAY NIGHT...POTENTIAL EXISTS ONCE
AGAIN FOR MORE THUNDERSTORMS AND SHOWERS. WILL KEEP THAT MENTION
GOING INTO FRIDAY AND FRIDAY NIGHT.
AS HIGH PRESSURE BUILDS EAST...COLD AIR ADVECTION WILL TAKE PLACE
INTO THURSDAY AND THEN START TO SEE A WARM SURGE THURSDAY NIGHT INTO
FRIDAY ON THE BACK SIDE OF THE HIGH. WARM AIR ADVECTION WILL
CONTINUE INTO FRIDAY NIGHT.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
NO REST FOR THE WEARY...AT LEAST IF ONE BELIEVES THE EXTENDED
GUIDANCE. THE STORM SYSTEM FRIDAY NIGHT INTO SATURDAY APPEARS VERY
SIMILAR TO THE CURRENT ONE...WITH A BRIEF WARM UP AND THEN A
BREEZY/WINDY COOL DOWN LATER SATURDAY INTO SATURDAY NIGHT. THE EXACT
TIMING MAKES THE TEMPERATURE FORECAST ON SATURDAY TRICKY DEPENDING
ON THE FRONTAL PASSAGE. WILL NOT GET TOO DETAILED IN THE FORECAST
YET.
THE BAROCLINIC ZONE DOES NOT SHIFT FAR SOUTH EARLY NEXT WEEK AND
VIRTUALLY ALL OF THE MODELS CONTINUE TO BRING A CHANCE OF
OVERRUNNING SHOWERS BACK ACROSS THE AREA SUNDAY INTO MONDAY. THERE
WILL PROBABLY ALSO BE A CHANCE FOR THUNDERSTORMS BUT WILL LEAVE THEM
OUT OF THE FORECAST FOR THE TIME BEING. TEMPERATURES WILL DEPEND
EXACTLY WHERE THE FRONT STALLS... WE COULD SEE A COOL DOWN OR
POSSIBLY REMAIN NEAR OR SOUTH OF THE FRONT IN WHICH CASE IT COULD BE
WARM. THE FORECAST IS ESPECIALLY PROBLEMATIC NEAR THE LAKESHORE.
WILL STAY CLOSE TO THE TEMPERATURES GUIDANCE UNTIL WE CAN GET A MORE
CONSISTENT VIEW OF THE SYSTEM FROM THE MODELS.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
SHOWERS WILL FILL IN EARLY THIS MORNING AND BECOME ESSENTIALLY A
STEADIER RAIN. EMBEDDED THUNDER IS POSSIBLE BUT WILL NOT TRY TO
TIME IT AT ANY OF THE TAF SITES. CEILINGS AND VISIBILITIES WILL
COME DOWN TO IFR WITH THE RAIN. IFR CEILINGS MAY LINGER WELL INTO
THE AFTERNOON OR THIS EVENING EVEN THOUGH MOST OF THE RAIN WILL
EXIT. A FEW SHOWERS COULD LINGER AND THUNDERSTORMS WILL BEGIN TO
DEVELOP BY THIS EVENING FROM THE WEST. NORTHEAST WINDS WILL BE
GUSTY AT TIMES ESPECIALLY NEAR THE LAKESHORE AND ACROSS NW OH.
.OUTLOOK...NON-VFR EXPECTED AT TIMES TUESDAY NIGHT AND WEDNESDAY
MORNING AND AGAIN FRIDAY INTO SATURDAY.
&&
.MARINE...
A LOT HAPPENING ON THE LAKE AS THE NORTHEAST FLOW WILL BE ENHANCED
TODAY AS SURFACE PRESSURES BEGIN TO FALL. THIS WILL BE MOST
NOTICEABLE OF COURSE ON THE WEST HALF OF THE LAKE WHERE THE SMALL
CRAFT ADVISORY REMAINS IN EFFECT. THE LAKE WILL GET CHOPPY ON THE
EAST HALF BUT WILL NOT POST THE SMALL CRAFT ADVISORY WEST OF
WILLOWICK BUT WILL HAVE TO MONITOR THINGS. EVENTUALLY THE WIND WILL
VEER TOWARD THE SOUTHEAST AND SOUTH BUT IT WILL PROBABLY TAKE UNTIL
TONIGHT.
THE SURFACE LOW AND COLD FRONT SHOULD LIFT ACROSS THE LOWER GREAT
LAKES EARLY WEDNESDAY. THIS WILL BRING BIG WINDS FROM THE SOUTHWEST
FOLLOWING THE COLD FRONTAL PASSAGE. WILL POST A GALE WATCH AS WINDS
COULD PICK UP SOON AFTER DAYBREAK WEDNESDAY ON THE WESTERN BASIN.
THE GALES WILL WORK THERE WAY ACROSS THE EASTERN HALF OF THE LAKE BY
LATE MORNING.
ANOTHER STORM SYSTEM FOLLOWING A SIMILAR TRACK IS FORECAST FOR EARLY
IN THE WEEKEND...WITH AN EAST TO NORTHEAST FETCH BY FRIDAY AND THEN
VEERING SOUTHWEST AND WEST AFTER THE COLD FRONT EARLY SATURDAY. MORE
BIG WINDS ARE LIKELY ALTHOUGH WE WILL KEEP THE FORECAST SOMEWHAT
CONSERVATIVE AT THIS TIME SINCE THERE ARE STILL TIMING DIFFERENCES
IN THE MODELS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR OHZ007.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR OHZ007.
PA...GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR PAZ001.
MARINE...GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR LEZ061-147>149-167>169.
GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR LEZ142>146-162>166.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR LEZ142>146.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Apr 19, 4:20 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EDT TUE APR 19 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200830- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 420 AM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THERE IS THE POTENTIAL THAT SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. AN ISOLATED NIGHTTIME TORNADO IS ALSO POSSIBLE. RAINFALL FROM TODAY AND TONIGHT WILL RANGE FROM 1 TO 2 INCHES. SOME PONDING OF WATER AND RISING LEVELS IN STREAMS AND CREEKS WILL OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS ARE POSSIBLE WEDNESDAY AT 25 TO 30 MPH WITH GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-200830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 420 AM EDT TUE APR 19 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. LOMBARDY
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.